# SDR CA090504006

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 27,329 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT ON APPROACH TO LANDING, THE RT MAIN GEAR "DOWN AND LOCKED" LIGHT WAS UNSERVICEABLE. THE LANDING GEAR WAS CYCLED 3 TIMES BUT THE LIGHT JUST FLICKERED. THE PILOT THEN HAD THE CONTROL TOWER CHECK AND CONFIRM THAT THE GEAR WAS DOWN. A NORMAL LANDING WAS CARRIED OUT, BUT THE LIGHT STAYED OFF.   ON INSP LATER, MX FOUND A CHAFED WIRE AT THE RT GEAR LIGHT SOCKET. THE WIRE WAS REPAIRED AND MULTIPLE GEAR SWINGS CARRIED OUT WITHOUT FURTHER FAULT.
